# SDR DL764081471

- Difficulty date: October 29, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 26,514 hours, 6,533 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB F/A NOTICED A BLUEISH HAZE AND ODOR IN AFT CABIN.  NR 3 AND 4 OVENS IN AFT GALLEY VERY HOT.  COULD NOT TURN OFF NR 3 OVEN AND DISCHARGED HALON BOTTLE.  REPORTED AFT CABIN LIGHTS COMING ON AND BRIGHT ON THEIR OWN LIKE A POWER SURGE. UNABLE TO CONTROL THEM.  MTC IN PROGRESS.  OPERATED NR 3 OVEN AND CHECKS NORMAL.  OPERATED LIGHTS AND CHECKS NORMAL.  MTC STILL T/S.  DEACVT NR 3 AND 4 OVENS AS PRECAUTION.  PERFORMED HIGH PWR ENG RUN TO ASSURE NO SMOKE/ODOR FROM PNEU SYS.
